On homomorphically αi-complete systems of automata

Dömösi, Pál: On homomorphically αi-complete systems of automata. Acta cybernetica, (6) 1. pp. 85-88. (1983)

[img] Cikk, tanulmány, mű
cybernetica_006_numb_001_085-088.pdf

Download (752kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 1
Page Range: pp. 85-88
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 88. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12342

Actions (login required)

View Item View Item